advertisement
Question
Posted by: Kate | 2007/03/05

Ginseng & Ginko

I have been taking a mulit vitamin with ginseng & ginko in it (Centrum performance). About a week after i had been taking the vitamins i starting to experiance anxiety attacks, also heart palpitations and heachaches. I had a runny stomache too every day. I'm am a healthy 23 year old female. All in all i have been feeling very strange and unwell. The only thing i can think of is maybe it is from the ginseng & ginko? I have read up on the internet about it's side affects and they seem to similar things i have been experiancing. In your opinion do you think that this could have been caused by the vitamins??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kate,
yes, I think you should rather use the plain multivitamin.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Kate | 2007/03/05

thank you!

Reply to Kate
Posted by: Nel | 2007/03/05

Possibly. Try a different multi-vitamin like centrum - without all these herbal supplements in them

Reply to Nel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement